MAUDE Adverse Event Report: GENICON, INC. GENICON 2EZEE; POLY SPECIMEN RETREIVAL BAG

GENICON, INC. GENICON 2EZEE; POLY SPECIMEN RETREIVAL BAG
Model Number 550-000-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
 
Event or Problem Description
This facility is converting to our bags.This was the 1st time this surgeon has used our bags.When he pulled the gallbladder out of the port w/ moderate/strong force the bag burst.He did everything correctly as i witnessed.He was in-serviced on this product and i was there to walk him through the proper use of this tissue bag.The bag was not punctured by any instruments.The bag seemed to tear at the cinch string area opening.

Brand Name
GENICON 2EZEE
Common Device Name
POLY SPECIMEN RETREIVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10372677
Report Number3002590791-2020-00062
Device Sequence Number16938313
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)J0562-B(11)190702(17)210101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number550-000-200
Device Lot NumberJ0562-B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1